Jump to content
CrazyBoards.org

Insomnia caused by Vraylar. Trazodone hit me like a truck but didn't make me sleep.


Recommended Posts

Let me start off by saying that my doctor may have wanted me to take 1mg of klonopin with it, while I only took .5mg. He was quite unclear about that. 

 

It helped me get to sleep like a charm. The thing is, I only got 5 hours of sleep. Now I woke up feeling hung over. I read something online that says if I have a cup of coffee with Trazodone it will cause seizures, so I chucked out my coffee.

Already took the morning Vraylar to wake me up, I still feel like a zombie.

Link to comment
Share on other sites

@silvinator, did you just start the Trazodone?.......What is your dosage?

It might be that you need to talk to pdoc about increasing the Trazodone dose just a bit, and also clarify with pdoc about how much klonopin he wants you to take.

The "hangover effect" is pretty common when first starting Trazodone.....I take 200mg Traz every night--it's my main sleep med......Sometimes I feel a bit foggy in the morning, but a few cups of coffee take care of that.

I have never heard of coffee + Trazodone causing seizures, and I've taken it for years..

Edited by CrazyRedhead
  • Like 2
Link to comment
Share on other sites

Just now, CrazyRedhead said:

@silvinator, did you just start the Trazodone?.......What is your dosage?

It might be that you need to talk to pdoc about increasing the Trazodone dose just a bit, and also clarify with pdoc about how much klonopin he wants you to take.

The "hangover effect" is pretty common when first starting Trazodone.....I take 200mg Traz every night--it's my main sleep med......Sometimes I feel a bit foggy in the morning, but a few cups of coffee take care of that.

I have never heard of coffee + Trazodone causing seizures, and I've taken it for years.....But, I assume you are taking the Trazodone at bedtime, so why would you want to drink coffee at bedtime?.......

I am taking it at bedtime. It's the morning and I want to feel better. Can I drink some coffee???? I'm on 50mg

  • Like 1
Link to comment
Share on other sites

@silvinator, Yes, I drink coffee (several cups) in the morning, after taking Trazodone at night......Been doing it for years....No harm in drinking the coffee, I've never had a seizure or anything else bad happen.

50mg is a typical starting dose for Trazodone....If you're still having trouble sleeping on that dose, ask doc about increasing it to 75-100mg.

Edited by CrazyRedhead
  • Like 2
Link to comment
Share on other sites

4 minutes ago, CrazyRedhead said:

@silvinator, Yes, I drink coffee (several cups) in the morning, after taking Trazodone at night......Been doing it for years....No harm in drinking the coffee, I've never had a seizure or anything else bad happen.

50mg is a typical starting dose for Trazodone....If you're still having trouble sleeping on that dose, ask doc about increasing it to 75-100mg.

I've had like 3 sips and I'm already starting to feel better. Thank god you exist.

  • Like 1
  • Haha 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...